# SDR 96ZZZX395

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4S
- Make and model: Beech B300
- Aircraft serial: FL107
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 1013690231
- Condition: Failed
- Location: Prop Proximity
- Part time: 368 hours
- Component: 122FW12
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT DEPARTURE RUN-UP AND OPERATIONAL CHECK, DISCOVERED LEFT PROPELLER PITCH LIGHT INOPERATIVE.  REPLACED PROXIMITY SWITCH, CORRECTED THE DEFECT.  SUBMITTER STATED THIS IS THE THIRD LOW PITCH STOP PROXIMITY SWITCH FAILURE IN 413 HOURS, AIRFRAME TIME SINCE NEW.  SUBMITTER SUSPECTS DEFECTIVE SWITCH, OR SWITCH WILL NOT TOLERATE THE ENVIRONMENT.
